Alert archive / Texas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 273, NWS Fort Worth, TX

August 14, 2012Jack County, Wise County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Aug 14, 2012, 7:54 PM CDT for Jack County, Wise County, Texas. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 14, 2012, 7:54 PM CDT (00:54 UTC)
Expired
Aug 14, 2012, 9:00 PM CDT
In force
66 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

Counties Jack County, TX, Wise County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 104 km from the middle of the area, began a volume at 00:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 14, 6:04 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 0.9 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2012-08-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2012-08-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 37 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3768 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
37 m²/s²
0-3 km storm-relative helicity
104 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

908 
WUUS54 KFWD 150054
SVRFWD
TXC237-497-150200-
/O.NEW.KFWD.SV.W.0273.120815T0054Z-120815T0200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
754 PM CDT TUE AUG 14 2012

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  JACK COUNTY IN NORTH CENTRAL TEXAS...
  WISE COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 900 PM CDT

* AT 753 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 65 MPH. THIS STORM WAS LOCATED 6 MILES SOUTHEAST OF JACKSBORO...
  MOVING EAST AT 25 MPH. ANOTHER SEVERE THUNDERSTORM WAS ALSO        
  LOCATED NEAR BOONSVILLE MOVING NORTHEAST.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  BOONSVILLE AROUND 820 PM...
  CHICO AROUND 835 PM...
  BRIDGEPORT AROUND 840 PM...
  COTTONDALE AROUND 845 PM...
  ALVORD AROUND 850 PM...
  DECATUR AND BOYD AROUND 900 PM...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

HEAVY RAINS MAY FLOOD LOW LYING AREAS SUCH AS STREETS...DITCHES AND
UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY
MAY BE WASHED OUT.

&&

LAT...LON 3343 9797 3343 9738 3299 9740 3301 9843
      3347 9843 3348 9801 3347 9799
TIME...MOT...LOC 0053Z 262DEG 21KT 3315 9807

$$


82/JLD
3 follow-up statements
507 
WWUS54 KFWD 150116
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
816 PM CDT TUE AUG 14 2012

TXC237-497-150200-
/O.CON.KFWD.SV.W.0273.000000T0000Z-120815T0200Z/
JACK TX-WISE TX-
816 PM CDT TUE AUG 14 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR WISE AND JACK COUNTIES...

AT 813 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 
65 MPH. THIS STORM WAS LOCATED 6 MILES NORTHWEST OF 
COTTONDALE...MOVING NORTHEAST AT 15 MPH. ANOTHER SEVERE THUNDERSTORM 
WAS NOTED JUST SOUTHEAST OF JACKSBORO...ALSO MOVING NORTHEAST AT 15 
MPH. THIS STORM WILL BE CROSSING STATE HIGHWAY 114 BETWEEN 
BRIDGEPORT AND BOYD BY 8:30 PM. 

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LAKE
BRIDGEPORT...BRIDGEPORT...BOYD...AURORA...RHOME...CHICO...DECATUR AND
ALVORD

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. STAY AWAY FROM
WINDOWS AND DOORS AND AVOID USING CORDED TELEPHONES UNLESS IT IS AN
EMERGENCY.

&&

LAT...LON 3343 9797 3343 9738 3299 9740 3301 9843
      3347 9843 3348 9801 3347 9799
TIME...MOT...LOC 0113Z 220DEG 15KT 3313 9777

$$


14
220 
WWUS54 KFWD 150137
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
837 PM CDT TUE AUG 14 2012

TXC237-497-150200-
/O.CON.KFWD.SV.W.0273.000000T0000Z-120815T0200Z/
JACK TX-WISE TX-
837 PM CDT TUE AUG 14 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR WISE AND JACK COUNTIES...

AT 835 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
65 MPH. THIS STORM WAS LOCATED 8 MILES SOUTH OF JACKSBORO...MOVING 
EAST AT 15 MPH. ANOTHER SEVERE THUNDERSTORM WAS LOCATED BETWEEN 
RHOME AND BOYD. 

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
COTTONDALE...BOONSVILLE...RUNAWAY BAY...RHOME...LAKE BRIDGEPORT...
DECATUR...CHICO...BRIDGEPORT...BOYD...AURORA AND ALVORD

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.

THIS STORM HAS A HISTORY OF PRODUCING STRONG WINDS AND SMALL HAIL. 
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM 
WINDOWS!

&&

LAT...LON 3339 9807 3337 9780 3343 9738 3299 9741
      3301 9842 3346 9843 3346 9821
TIME...MOT...LOC 0135Z 260DEG 11KT 3310 9816

$$


14
230 
WWUS54 KFWD 150154
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
854 PM CDT TUE AUG 14 2012

TXC237-497-150204-
/O.EXP.KFWD.SV.W.0273.000000T0000Z-120815T0200Z/
JACK TX-WISE TX-
854 PM CDT TUE AUG 14 2012

...THE SEVERE THUNDERSTORM WARNING FOR WISE AND JACK COUNTIES EXPIRES
AT 900 PM CDT...

RADAR INDICATED THAT HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS TO 
NEAR 55 MPH ARE STILL POSSIBLE FROM THE THUNDERSTORM.

LAT...LON 3339 9807 3337 9780 3343 9738 3299 9741
      3301 9842 3346 9843 3346 9821
TIME...MOT...LOC 0154Z 260DEG 11KT 3311 9809

$$


14

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 14, 6:32 PM CDT, 1 hour 22 minutes earlier.

Area forecast discussion, Aug 14, 6:32 PM CDT, 1 hour 22 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
632 PM CDT TUE AUG 14 2012

.AVIATION...
THUNDERSTORMS REMAIN TO THE NORTH AND NORTHWEST OF THE METROPLEX
TAF SITES...BUT ADDITIONAL STORMS HAVE TRIED TO DEVELOP TO THE
WEST AND SOUTHWEST. THINK THESE STORMS WILL BE CLOSE ENOUGH TO
MENTION VCTS AROUND 1-2Z. WILL HAVE TO WATCH KAFW AND KFTW FOR
THUNDERSTORMS IN NORTHERN PARKER COUNTY TO AFFECT THESE TERMINALS
NEAR 1Z. CURRENT TRACK OF THESE CELLS BRING THEM NORTH OF THE
AIRPORT...SO THINK THE VCTS WILL BE SUFFICIENT FOR NOW...BUT WILL
CONTINUE TO MONITOR. THE TIME FRAME WHERE THUNDERSTORMS ARE MOST
LIKELY TO AFFECT THE AIRPORTS IS 5Z TO 9Z WHEN THE COMPLEX NEAR
VERNON AND CHILDRESS MOVES CLOSER TO THE AREA. THESE THUNDERSTORMS
ARE IN CLOSER PROXIMITY TO THE SHORTWAVE TROUGH AND THE
ENVIRONMENT OVERNIGHT SHOULD BE SUFFICIENT TO ALLOW THESE TO
CONTINUE AFTER SUNSET. ALL ACTIVITY SHOULD BE OFF TO THE EAST OR
DISSIPATED NEAR SUNRISE AND A QUIET DAY IS EXPECTED TOMORROW.
WINDS WILL PREVAIL FROM THE SSE THROUGH THE PERIOD...BUT
THUNDERSTORMS IN THE AREA COULD CAUSE THEM TO TURN FROM VARIABLE
DIRECTIONS WITH SPEEDS UP TO 35 KNOTS.

85/NH

&&

.PREV DISCUSSION... /ISSUED 335 PM CDT TUE AUG 14 2012/
OLD FRONTAL BOUNDARY HAS SURGED NORTHWARD DURING THE DAY TODAY IN
RESPONSE TO DEEPENING SURFACE LOW PRESSURE OVER NORTHWEST TEXAS.
DEWPOINTS THAT WERE IN THE UPPER 30S AND LOW 40S YESTERDAY ARE NOW
IN THE UPPER 50S TO LOW 60S ACROSS MOST OF NORTH TEXAS. THE LAST
SEVERAL FRAMES OF VISIBLE SATELLITE IMAGERY SHOWS AN EXPANSIVE CU
FIELD EXTENDING FROM THE TX PANHANDLE ACROSS NORTH TEXAS INTO
LOUISIANA. THE MOST CONGESTED CU APPEARS TO BE ACROSS OUR FAR
NORTHWEST COUNTIES WHERE A FEW SHOWERS HAVE DEVELOPED.
THUNDERSTORMS ARE ALREADY ONGOING ACROSS THE PANHANDLE. THIS WHOLE
AREA IS CHARACTERIZED BY MODERATE HIGH BASED INSTABILITY ON THE
ORDER OF 1500-2000J/KG ALONG WITH VERY STEEP LOW LEVEL LAPSE
RATES. FOCUS FOR CONVERGENCE IS THE OLD FRONTAL BOUNDARY AND LARGE
SCALE FORCING FOR ASCENT WILL BE INCREASING WITH THE APPROACH OF A
S/W TROF MOVING OUT OF WESTERN KANSAS. WITH TEMPERATURES NOW IN
THE LOW 100S IN MANY AREAS...THUNDERSTORMS SHOULD CONTINUE TO
INCREASE IN COVERAGE AND INTENSITY AS UPPER FORCING OVERSPREADS
THE AREA. INITIAL DEVELOPMENT SHOULD REMAIN OFF TO THE NORTHWEST
AND SPREAD SOUTHEAST WITH TIME. LOCALLY RUN SEVERE WX PARAMETERS
INDICATE DEEP LAYER SHEAR OF AROUND 30KTS WHICH WILL BE SUFFICIENT
FOR AT LEAST SOME ORGANIZED CLUSTERS OF SEVERE STORMS THROUGH
TONIGHT. HAVE FOLLOWED CLOSELY THE HIGH RES GUIDANCE OF THE TTU
3KM WRF AND SPC 4KM WRF...AND WILL SHOW INCREASING POPS THROUGH
THE LATE EVENING. GIVEN THE VERY STEEP LOW LEVEL LAPSE RATES WITH
TEMP/DEWPOINT SPREADS APPROACHING 50 DEGREES...DAMAGING DOWNBURST
WINDS WILL BE THE MAIN THREAT WITH ANY STORMS. ANY ORGANIZED
CONVECTION WILL POSE AN ENHANCED WIND THREAT AND POSSIBILITY OF
SEVERE HAIL. MOST OF THE ACTIVITY IS EXPECTED TO REMAIN ACROSS THE
NORTHERN HALF OF THE CWA THROUGH THE OVERNIGHT HOURS AND WILL SHOW
POPS TAPERING OFF TOWARD MORNING. PARTLY CLOUDY SKIES ARE EXPECTED
ON WEDNESDAY WITH HIGHS AGAIN NEAR 100 DEGREES IN MOST AREAS.

THERE IS A LITTLE UNCERTAINTY AS TO THE POP FORECAST BY LATE
TOMORROW AFTERNOON AND TOMORROW NIGHT AS THE FRONTAL BOUNDARY WILL
STILL BE AROUND...ALTHOUGH MUCH MORE DIFFUSE. SOME OF THE GUIDANCE
IS GENERATING ANOTHER CLUSTER OF THUNDERSTORMS AND MOVING THEM IN
OUR GENERAL DIRECTION. AT THIS TIME WILL LEAVE THE POPS OUT FOR
TOMORROW NIGHT INTO EARLY THURSDAY BUT THIS MAY NEED TO BE
ADJUSTED IF A MORE NOTABLE FORCING MECHANISM CAN BE IDENTIFIED
WITHIN THE NORTHWEST FLOW. SIMILAR TO TODAY...ANY STORMS THAT
DEVELOP WOULD POSE A DAMAGING WIND THREAT GIVEN STEEP LOW LEVEL
LAPSE RATES.

STILL ON TAP ARE THE COOLER TEMPERATURES AND INCREASING RAIN
CHANCES FOR THE END OF THE WEEK AND UPCOMING WEEKEND. MEDIUM RANGE
GUIDANCE STILL SHOWING AMPLIFICATION OF THE UPSTREAM RIDGE OVER
THE WESTERN US. THIS WILL ALLOW A DEEP TROF TO DIG ACROSS THE
EASTERN US SENDING A STRONG COLD FRONT...FOR THIS TIME OF THE YEAR...
INTO NORTH TEXAS. THE FRONT SHOULD BE APPROACHING THE AREA BY
FRIDAY BUT WITH STRENGTHENING NORTHWEST FLOW ALOFT...PLENTY OF
MOISTURE AND THE BOUNDARY...SCATTERED SHOWERS AND THUNDERSTORMS
ARE EXPECTED TO DEVELOP. FRONTAL BOUNDARY IS EXPECTED TO HANG UP
ACROSS NORTH TEXAS THIS WEEKEND. THIS WILL LIKELY PROVIDE SEVERAL
OPPORTUNITIES FOR RAINFALL THROUGH SUNDAY. FOR NOW WILL KEEP THE
30/40 POPS GOING THROUGH THE WEEKEND AND SHOW TEMPS COOLING INTO
THE LOWER 90S.

DUNN

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  77  99  78  99  76 /  50  10  10  10  20
WACO, TX              77 101  76 100  74 /  10  10  10  10  10
PARIS, TX             72  95  74  96  72 /  60  20  10  20  30
DENTON, TX            74  99  76  98  73 /  60  20  10  20  30
MCKINNEY, TX          75  98  77  98  74 /  60  20  10  20  30
DALLAS, TX            79  99  79  99  76 /  50  10  10  10  20
TERRELL, TX           75  97  76  98  74 /  50  10  10  10  20
CORSICANA, TX         75  97  75  98  74 /  30  10  10  10  10
TEMPLE, TX            75 100  76 100  73 /  10  10  10  10  10
MINERAL WELLS, TX     74  99  75  98  72 /  30  10  10  10  20

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

85/85
Hazardous weather outlook, Aug 14, 3:47 PM CDT, 4 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
347 PM CDT TUE AUG 14 2012

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-151200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
347 PM CDT TUE AUG 14 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.
THERE IS A CHANCE OF THUNDERSTORMS LATE THIS AFTERNOON AND TONIGHT
ALONG AND NORTH OF A LINE FROM COMANCHE...TO WACO...TO PALESTINE.
SOME OF THESE STORMS MAY BECOME SEVERE WITH DAMAGING DOWNBURST
WINDS AND LARGE HAIL...ESPECIALLY WEST OF THE INTERSTATE 35
CORRIDOR AND NORTH OF INTERSTATE 20. LOCALLY HEAVY RAINFALL AND
CLOUD TO GROUND LIGHTNING WILL ALSO PRESENT A HAZARD.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
A FEW THUNDERSTORMS WILL LINGER ON WEDNESDAY...MAINLY NORTH OF
INTERSTATE 20.

BREEZY CONDITIONS ON WEDNESDAY AND THURSDAY MAY RESULT IN ELEVATED
FIRE WEATHER CONCERNS...GENERALLY WEST OF THE INTERSTATE 35 CORRIDOR
AND SOUTH OF THE INTERSTATE 20 CORRIDOR.

LOW THUNDERSTORM CHANCES WILL RETURN TO THE NORTHERN PORTIONS OF
NORTH TEXAS THURSDAY AFTERNOON AND INCREASE REGION-WIDE THURSDAY
NIGHT THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUESTED NORTH OF INTERSTATE 20 AND
WEST OF INTERSTATE 35 THROUGH THE EVENING. VERY LIMITED SPOTTER
ACTIVATION IS POSSIBLE ACROSS THE NORTHERN HALF OF NORTH TEXAS
OVERNIGHT.

In the hours before

Special weather statement, Aug 14, 7:06 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
706 PM CDT TUE AUG 14 2012

TXZ102-103-118-150100-
DENTON TX-TARRANT TX-WISE TX-
706 PM CDT TUE AUG 14 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  DENTON COUNTY
  NORTHERN TARRANT COUNTY
  EASTERN WISE COUNTY

AT 705 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORM OUTFLOW WINDS ALONG A LINE EXTENDING FROM 12
MILES WEST OF SANGER TO 12 MILES WEST OF DENTON TO 4 MILES NORTHEAST
OF BRIAR...MOVING EAST AT 30 MPH.

CITIES IN THE PATH OF THESE WINDS INCLUDE ARGYLE...AUBREY...
AURORA...AZLE...BARTONVILLE...BLUE MOUND...COLLEYVILLE...COPPER
CANYON...CORINTH...CORRAL CITY...CROSS ROADS...DENTON...DOUBLE OAK...
EAGLE MOUNTAIN...FLOWER MOUND...GRAPEVINE...HACKBERRY...HASLET...
HEBRON...HICKORY CREEK...HIGHLAND VILLAGE...JUSTIN...KELLER...
KRUGERVILLE...KRUM...LAKE DALLAS...LEWISVILLE...LITTLE ELM...NORTH
RICHLAND HILLS...NORTHLAKE...PECAN ACRES...PELICAN BAY...PILOT
POINT...ROANOKE...SAGINAW...SANGER...SHADY SHORES...SOUTHLAKE...THE
COLONY...TROPHY CLUB...WATAUGA...RAY ROBERTS PARK ISLE DU BOIS AND
LAKE LEWISVILLE.

WIND GUSTS TO 45 MPH ARE LIKELY WITH THESE STORMS.

LAT...LON 3341 9684 3308 9683 3299 9685 3299 9703
      3288 9703 3282 9755 3343 9750
TIME...MOT...LOC 0005Z 274DEG 28KT 3342 9736 3324 9731
          3302 9748

82/JLD
Local storm report, Aug 14, 7:10 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
710 PM CDT TUE AUG 14 2012

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0708 PM     TSTM WND GST     DENISON                 33.75N  96.55W
08/14/2012  E60 MPH          GRAYSON            TX   AMATEUR RADIO
Special weather statement, Aug 14, 7:11 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
711 PM CDT TUE AUG 14 2012

TXZ094-150115-
FANNIN TX-
711 PM CDT TUE AUG 14 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  FANNIN COUNTY

AT 710 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 4 MILES EAST OF SHERMAN...MOVING EAST AT 30 MPH.
STRONG OUTFLOW WINDS UP TO 50 MPH WERE PUSHING EAST AHEAD OF THIS
STORM.

CITIES IN THE PATH OF THIS STORM INCLUDE BONHAM...DODD
CITY...ECTOR...HONEY GROVE...SAVOY AND BONHAM STATE PARK.

VERY HEAVY RAIN AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.

HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS THEY MAY BE WASHED OUT.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3386 9586 3385 9585 3342 9587 3340 9639
      3372 9638 3370 9634 3371 9631 3375 9631
      3377 9626 3376 9619 3385 9613 3385 9601
      3387 9599 3387 9595 3389 9592
TIME...MOT...LOC 0010Z 278DEG 26KT 3362 9651

82/JLD
Local storm report, Aug 14, 7:18 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
718 PM CDT TUE AUG 14 2012

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0712 PM     TSTM WND GST     DENISON                 33.75N  96.55W
08/14/2012  E62 MPH          GRAYSON            TX   AMATEUR RADIO

            62 MPH WINDS REPORTED NEAR THE INTERSECTION OF HWY 91
            AND FM120
Local storm report, Aug 14, 7:34 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
734 PM CDT TUE AUG 14 2012

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     TSTM WND DMG     OLNEY                   33.37N  98.77W
08/14/2012                   YOUNG              TX   EMERGENCY MNGR

            SEVERAL TREES UPROOTED AND HOMES WITH ROOF AND PORCH
            DAMAGE.
Special weather statement, Aug 14, 7:45 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
745 PM CDT TUE AUG 14 2012

TXZ102-103-117-118-150115-
DENTON TX-TARRANT TX-WISE TX-PARKER TX-
745 PM CDT TUE AUG 14 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHWESTERN DENTON COUNTY
  NORTHEASTERN PARKER COUNTY
  NORTHWESTERN TARRANT COUNTY
  SOUTHERN WISE COUNTY

AT 744 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 4 MILES NORTH OF BRIAR...MOVING EAST AT 20 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE AURORA...AZLE...BLUE
MOUND...BOYD...BRIAR...CORRAL CITY...EAGLE MOUNTAIN...HASLET...
JUSTIN...LAKE WORTH...LAKESIDE...NORTHLAKE...PECAN ACRES...PELICAN
BAY...RENO...ROANOKE...SAGINAW...SANSOM PARK...SPRINGTOWN...
BOONSVILLE...COTTONDALE AND POOLVILLE.

VERY HEAVY RAIN AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.

IN ADDITION...ANOTHER STRONG THUNDERSTORM WAS LOCATED BETWEEN
POOLVILLE AND BOONSVILLE MOVING NORTHEAST.

LAT...LON 3322 9753 3309 9716 3280 9738 3275 9776
      3307 9793 3311 9792
TIME...MOT...LOC 0044Z 288DEG 16KT 3304 9752

82/JLD

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 14, 7:02 PM CDTSevere Thunderstorm WarningFWDJack58 min
Aug 14, 7:06 PM CDTSpecial Weather StatementFWDDenton54 min
Aug 14, 7:11 PM CDTSpecial Weather StatementFWDFannin64 min
Aug 14, 7:17 PM CDTSevere Thunderstorm WarningFWDYoung58 min
Aug 14, 7:28 PM CDTSevere Thunderstorm WarningFWDFannin62 min
Aug 14, 7:45 PM CDTSpecial Weather StatementFWDWise30 min
Aug 14, 8:25 PM CDTSevere Thunderstorm WarningFWDFannin50 min
Aug 14, 8:28 PM CDTSpecial Weather StatementFWDCooke32 min
Aug 14, 8:37 PM CDTSpecial Weather StatementFWDLamar23 min
Aug 14, 8:42 PM CDTSevere Thunderstorm WarningFWDCooke, Montague48 min
Aug 14, 8:49 PM CDTSpecial Weather StatementFWDTarrant26 min
Aug 14, 9:00 PM CDTSpecial Weather StatementFWDDelta, Lamar30 min
Aug 14, 9:15 PM CDTSpecial Weather StatementFWDPalo Pinto, Parker30 min
Aug 14, 9:17 PM CDTSpecial Weather StatementFWDTarrant28 min
Aug 14, 9:44 PM CDTSpecial Weather StatementFWDPalo Pinto, Parker61 min
Aug 14, 9:45 PM CDTSpecial Weather StatementFWDDelta, Lamar30 min
Aug 14, 10:00 PM CDTSpecial Weather StatementFWDDelta30 min
Aug 14, 10:25 PM CDTSpecial Weather StatementFWDWise35 min
Aug 14, 10:31 PM CDTSpecial Weather StatementFWDDelta29 min
Aug 15, 12:41 AM CDTAreal Flood AdvisoryFWDFannin3 hr
Aug 15, 1:08 AM CDTSpecial Weather StatementFWDDenton22 min
Aug 15, 1:30 AM CDTSpecial Weather StatementFWDDenton30 min
Aug 15, 1:36 AM CDTAreal Flood AdvisoryFWDCollin, Dallas, Denton, Jack, Rockwall, Tarrant and 1 more4 hr
Aug 15, 2:06 AM CDTSpecial Weather StatementFWDDallas, Rockwall54 min
Aug 15, 3:06 AM CDTFlash Flood WarningFWDCollin, Dallas, Denton, Tarrant, Wise4 hr
Aug 15, 3:22 AM CDTAreal Flood AdvisoryFWDPalo Pinto, Parker3 hr
Aug 15, 3:23 AM CDTRiver Flood WarningFWDDallas3 hr
Aug 15, 3:57 AM CDTSpecial Weather StatementFWDPalo Pinto33 min

Nearby

Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.